# SDR 20001222SH006

- Difficulty date: December 6, 2000
- Submitted: December 22, 2000
- Operation: General aviation
- System (JASC): 6122 · Propeller Governor
- Part: Gear
- Part number: B20107
- Condition: Cracked
- Location: Prop Governor
- Component: Governor, Mcauly
- Component part number: C290D4JT4
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELEVANT MAGNETIC PARTICLE INDICATION ON TEETH AREA OF IDLER GEAR.  (X)
